Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2002, том 11, страницы 7–12 (Mi ljm114)  

On the coefficient multipliers theorem of Hardy and Littlewood

F. G. Avkhadieva, K.-J. Wirthsb

a Kazan State University
b Technische Universität Braunschweig, Institut für Analysis und Algebra

Аннотация: Let $a_n(f)$ be the Taylor coefficients of a holomorphic function $f$ which belongs to the Hardy space $H^p$, $0<p<1$. We prove the estimate $C(p)\leq\pi\epsilon^p/[p(1-p)]$ in the Hardy-Littlewood inequality
$$ \sum_{n=0}^\infty\frac{|a_n(f)|^p}{(n+1)^{2-p}}\leq C(p)(\| f \|_p)^p. $$
We also give explicit estimates for sums $\sum|a_n(f)\lambda_n|^s$ the mixed norm space $H(1,s,\beta)$. In this way we obtain a new version of some results by Blasco and by Jevtič and Pavlovič.

Полный текст: PDF файл (107 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Поступило: 26.11.2002
Язык публикации: английский

Образец цитирования: F. G. Avkhadiev, K.-J. Wirths, “On the coefficient multipliers theorem of Hardy and Littlewood”, Lobachevskii J. Math., 11 (2002), 7–12

Цитирование в формате AMSBIB
\RBibitem{AvkWir02}
\by F.~G.~Avkhadiev, K.-J.~Wirths
\paper On the coefficient multipliers theorem of Hardy and Littlewood
\jour Lobachevskii J. Math.
\yr 2002
\vol 11
\pages 7--12
\mathnet{http://mi.mathnet.ru/ljm114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1946352}
\zmath{https://zbmath.org/?q=an:1032.46037}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm114
  • http://mi.mathnet.ru/rus/ljm/v11/p7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:425
    Полный текст:175
    Литература:120
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021